RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 4, Pages 3–17 (Mi vmj397)  

This article is cited in 4 scientific papers (total in 4 papers)

Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions

D. A. Abaninaab

a Southern Federal University, Faculty of Mathematics, Mechanics and Computer Sciences, Rostov-on-Don, Russia
b South Mathematical Institute of VSC RAS, Vladikavkaz, Russia

Abstract: We consider a homogeneous convolution equation in the Beurling class of ultradifferentiable functions of mean type on the interval. It is obtained that in the space of its solutions there is an exponential-polynomial basis.

Key words: ultradifferentiable functions, convolution equation, exponential-polynomial basis.

Full text: PDF file (205 kB)
References: PDF file   HTML file
UDC: 517.983+517.518.34
Received: 07.07.2011

Citation: D. A. Abanina, “Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions”, Vladikavkaz. Mat. Zh., 13:4 (2011), 3–17

Citation in format AMSBIB
\Bibitem{Pol11}
\by D.~A.~Abanina
\paper Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 4
\pages 3--17
\mathnet{http://mi.mathnet.ru/vmj397}


Linking options:
  • http://mi.mathnet.ru/eng/vmj397
  • http://mi.mathnet.ru/eng/vmj/v13/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abanina D.A., “O suschestvovanii resheniya uravneniya svertki, lineino i nepreryvno zavisyaschego ot pravoi chasti”, Izvestiya vysshikh uchebnykh zavedenii. severo-kavkazskii region. seriya: estestvennye nauki, 2012, no. 6, 13–15  mathscinet  elib
    2. D. A. Polyakova, “On the Continuous Linear Right Inverse for Convolution Operators in Spaces of Ultradifferentiable Functions”, Math. Notes, 96:4 (2014), 522–537  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. D. A. Polyakova, “On solutions of convolution equations in spaces of ultradifferentiable functions”, St. Petersburg Math. J., 26:6 (2015), 949–963  mathnet  crossref  mathscinet  isi  elib  elib
    4. D. A. Polyakova, “General solution of homogeneous convolution equation in spaces of ultradifferentiable functions”, St. Petersburg Math. J., 31:1 (2020), 85–105  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:226
    Full text:60
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020